# SDR UALA2009052901546

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 60,726 hours, 22,774 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460001321
- Part serial: 13
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "ENG BTL 2".  ENG BTL DISCH LIGHT ON.  DISCHARGE SWITCH NOT USED.  REPLACED NR 2 ENGINE FIRE BOTTLE.
